# SDR HALA2010011400024

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 27,637 hours, 5,217 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: 4039891906
- Part serial: 31112778
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 27,633 hours, 5,216 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - VMD FLAG ON F/O'S A/S INDICATOR.  REPLACED F/O MACH/AS INDICATOR.  OPS CK OK PER MM 34-13-02.
